Show simple item record

dc.contributor.authorGrobler, Jacobus J.
dc.contributor.authorLabuschagne, Coenraad C.A.
dc.date.accessioned2017-03-15T07:27:00Z
dc.date.available2017-03-15T07:27:00Z
dc.date.issued2017
dc.identifier.citationGrobler, J.J. & Labuschagne, C.C.A. 2017. The quadratic variation of continuous time stochastic processes in vector lattices. Journal of mathematical analysis and applications, 450(1):314-329. [http://www.journals.elsevier.com/journal-of-mathematical-analysis-and-applications/]en_US
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10394/20828
dc.identifier.urihttp://dx.doi.org/10.1016/j.jmaa.2017.01.034
dc.identifier.urihttp://www.sciencedirect.com/science/article/pii/S0022247X17300562
dc.description.abstractWe define and study order continuity, topological continuity, γ-Hölder-continuity and Kolmogorov–Čentsov-continuity of continuous-time stochastic processes in vector lattices and show that every such kind of continuous submartingale has a continuous compensator of the same kind. The notion of variation is introduced for continuous time stochastic processes and for a γ-Hölder-continuous martingale with finite variation, we prove that it is a constant martingale. The localization technique for not necessarily bounded martingales is introduced and used to prove our main result which states that the quadratic variation of a continuous-time γ-Hölder continuous martingale X is equal to its compensator 〈X〉en_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectMartingaleen_US
dc.subjectQuadratic variationen_US
dc.subjectStochastic processen_US
dc.subjectStopping timeen_US
dc.subjectVector latticeen_US
dc.titleThe quadratic variation of continuous time stochastic processes in vector latticesen_US
dc.typeArticleen_US
dc.contributor.researchID10173501 - Grobler, Jacobus Johannes


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record